# SDR ASAA1057353

- Difficulty date: February 7, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 8,842 hours, 2,927 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER REQUEST FROM SEAMC (ETOPS) FUNCTIONAL TEST OF HF1 AND HF2 RADIOS UNSUCCESSFUL ON GROUND (SEA) AND IN FLIGHT.  TRIED BOTH FREQ'S PROVIDED BY SFO RADIO.  ACCOMPLISHED SYSTEM TEST OF NR 1 AND NR 2 HF COMMUNICATION SYSTEM REF 23 11 00 CONTACTED SFO RADIO GROUND TEST NORMAL.  SEAMC NOTIFIED.  ON FVR DEFERRAL.  PERFORMED FUNCTIONAL HF FLIGHT CHECK RECEIVED AND TRANSMITTED ON BOTH HF FRQUENCIES. OPS NORMAL.
